MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number TRF-520
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture, pain, and concern with the product.
 
Event or Problem Description
Healthcare professional reported right side rupture, pain, and "exchange due to concerns with the product".Device was explanted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified: flat creases, deformation.And was observed after autoclave cycle: bubbles in gel.A weight test of the explanted material was verified and it was within specification.Based on the device analysis the final assessment is: no observations found related with the complaint reported by the physician.

Brand Name
INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key9705366
Report Number9617229-2020-02913
Device Sequence Number16936867
Product Code FTR
UDI-Device Identifier10888628008366
UDI-Public10888628008366
Combination Product (Y/N)N
Initial Reporter StateTN
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/17/2021
Device Model NumberTRF-520
Device Catalogue NumberTRF-520
Device Lot Number3009813
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/28/2020
Initial Date Received by Manufacturer 01/14/2020
Supplement Date Received by Manufacturer02/12/2020
Initial Report FDA Received Date02/13/2020
Supplement Report FDA Received Date03/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;